# SDR 2006UALA01740

- Difficulty date: September 7, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 52,981 hours, 29,173 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 295 S7-16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND AT THE INTERCOSTALS AT BS 295 NEAR STRINGERS 7L, 12L & 16L, THE CLIP AT BS 360 NEAR STR 11L AND THE ANGLE AT BS 360 NEAR STR 14L.  MAJOR REPAIR: REMOVED AND REPLACED DAMAGE PART.
